Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 100, NWS St. Louis, MO

April 24, 20074 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 24, 2007, 9:57 PM CDT for 4 counties in Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2007, 9:57 PM CDT (02:57 UTC)
Expired
Apr 24, 2007, 10:38 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO

The radar

The St Louis radar (KLSX), 130 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 5:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
789 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 250257
SVRLSX
MOC007-019-027-051-250345-
/O.NEW.KLSX.SV.W.0100.070425T0257Z-070425T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
957 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN AUDRAIN COUNTY IN CENTRAL MISSOURI
  BOONE COUNTY IN CENTRAL MISSOURI
  CALLAWAY COUNTY IN CENTRAL MISSOURI
  NORTHERN COLE COUNTY IN CENTRAL MISSOURI

* UNTIL 1045 PM CDT

* AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF EASLEY...OR 8
  MILES SOUTHWEST OF ASHLAND...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EASLEY...
  ASHLAND...
  MURRY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 3870 9246 3857 9228 3869 9207 3877 9180
      3935 9178 3934 9230

$$

PRZYBYLINSKI
2 follow-up statements
000 
WWUS53 KLSX 250314
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT TUE APR 24 2007

MOC007-019-027-051-250345-
/O.CON.KLSX.SV.W.0100.000000T0000Z-070425T0345Z/
COLE MO-CALLAWAY MO-BOONE MO-AUDRAIN MO-
1012 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN AUDRAIN...BOONE...CALLAWAY AND NORTHERN COLE COUNTIES...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILTON...OR ABOUT NEAR
ASHLAND...MOVING NORTHEAST AT 40 MPH.

AS OF 1010 PM CDT THERE HAS BEEN NO REPORTS OF SEVERE WEATHER OVER 
THE WARNED AREA. 

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM 
INCLUDE...ASHLAND...COLUMBIA AND MURRY.

REPORT SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT FOR RELAY TO THE 
NATIONAL WEATHER SERVICE. 

LAT...LON 3870 9246 3857 9228 3869 9207 3877 9180
      3935 9178 3934 9230

$$

PRZYBYLINSKI
000 
WWUS53 KLSX 250338
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 PM CDT TUE APR 24 2007

MOC007-019-027-051-250347-
/O.CAN.KLSX.SV.W.0100.000000T0000Z-070425T0345Z/
COLE MO-CALLAWAY MO-BOONE MO-AUDRAIN MO-
1037 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN AUDRAIN...BOONE...
CALLAWAY AND NORTHERN COLE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE COUNTY.

LAT...LON 3870 9246 3857 9228 3869 9207 3877 9180
      3935 9178 3934 9230

$$

PRZYBYLINSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 9:55 PM CDT, 2 minutes earlier.

Area forecast discussion, Apr 24, 9:55 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
955 PM CDT TUE APR 24 2007

.UPDATE...
THE THREAT OF WIDESPREAD SEVERE WEATHER HAS DIMINISHED QUITE A
BIT OVER THE LAST FEW HOURS. THE OVERALL CONVECTIVE ORGANIZATION
OF THE QUASI-LINEAR MCS MOVING THROUGH CENTRAL MO IS MARGINAL WITH
THE LACK OF A WELL-DEFINED LEADING EDGE CONVECTIVE LINE AND TRAILING
STRATIFORM PCPN REGION/COLD POOL. THE EXCEPTION TO THIS IS OVER
SRN MO INTO AR WHERE A MORE DEFINED LINEAR STRUCTURE EXISTS. THE
PROBLEMS WITH ORGANIZATION APPEAR TO BE IN PART DUE TO WEAK DEEP
LAYER SHEAR AND DIMINISHING INSTABILITY. THE SHEAR WILL IMPROVE
SOME DURING THE REMAINDER OF THE NIGHT AS THE INSTABILITY CONTS TO
DECREASE. THUS THE SEVERE WEATHER THREAT FROM CENTRAL MO EASTWARD
FOR THE REMAINDER OF THE NIGHT WILL BE ASSOCIATED WITH ANY BOWING
SEGMENTS...AND MORE DISCRETE CELLS WHICH MAY DEVELOP AHEAD OF THE
LINE. THE WARM FRONT HAS LIFTED INTO NRN MO AND WEST CENTRAL IL
AND ANY STORMS INTERACTING WITH THIS WILL MERIT SPECIAL ATTENTION.
WE ANTICIPATE CANCELLING PORTIONS OF THE TORNADO WATCH #180 EFFECTING
CENTRAL MO ONCE THE LINE MOVES TO THE EAST.

GLASS

&&

.DISCUSSION...
AT THIS TIME WE SIT AND WE WAIT. THE WARM FRONT HAS LIFTED NWD
THROUGH THE DAY AND EXTENDED FROM NEAR A KSTJ-KSTL-KLWV LINE AT
1900Z. SFC DEW PTS IN THE 60S WERE COMMON WITHIN THE WARM SECTOR AND
THIS LLM COMBINED WITH GOOD HEATING AND MODEST MID LVL LAPSE RATES
HAS RESULTED IN SBCAPES OF 1000-2000 J/KG SOUTH OF THE FRONT.
OBJECTIVE ANALYSIS SHOWS THAT LITTLE CIN EXISTS AS WELL...HENCE THE
WIDESPREAD CONVECTIVE CLOUDINESS. NOW THE QUESTION IS WHEN THIS
INSTABILITY WILL BE TAPPED. WE HAVE BEEN WATCHING WHAT APPEARS TO BE
A GRAVITY WAVE MOVING THRU WRN MO...AND THIS APPEARS TO BE THE
DRIVING MECHANISM BEHIND THE N/S AREA OF SHRA/TSRA THRU CNTRL MO
ATTM...WHICH ALSO APPEAR TO BE ELEVATED. A EARLY RUN OF THE 4.0 KM
WRF WITH EXPLICIT CONVECTION SUGGESTS THAT THIS ACTIVITY AS WELL AS
SOME OF THAT DEVELOPING OVR WRN MO ATTM WILL BECOME SFC BASED OVER
THE NEXT 3H. WE ARE ANTICIPATING AN OVERALL INCREASE IN COVERAGE OF
STORMS THIS EVENING AS THE LLJ VEERS TO MORE SWLY AND RAMPS UP...AND
THE FLOW ALOFT BECOMES INCREASINGLY DIFFLUENT. THE BEST DEEP LAYER
SHEAR SUPPORTIVE OF SUPERCELLS IS CURRENTLY IS LOCATED WITHIN THE
COOL SECTOR WHILE SHEAR WITHIN THE GREATEST INSTABILITY IS MORE
SUPPORTIVE OF MULTICELLS. THRU THE EVENING IT APPEARS THAT ANY
SUPERCELL POTENTIAL WILL PROBABLY BE IN CLOSE VICINITY TO THE
FRONT...WHILE MULTICELL MODES WILL BE MORE DOMINANT. OVERALL THE
GREATEST THREAT FROM ANY SEVERE STORMS WILL BE LARGE HAIL WITH AN
ISOLD TORNADO THREAT WITH ANY STORMS TRACKING INVOF OF THE BNDRY. IF
WE CAN GET CELLULAR CONVECTION DURING THE OVERNIGHT HOURS...THE
SHEAR PROFILES BECOME A LITTLE MORE SUPPORTIVE OF SUPERCELLS AGAIN
IN ASSOCN WITH THE SRN PLAINS MID LVL WIND MAX TRANSLATING EWD...AND
THEN ATTENDANT HAIL..WIND...AND TORNADO THREATS. THERE REMAINS A
HEAVY RAIN THREAT...BEST FOCUSED ALONG AND NORTH OF THE
FRONT...WHICH WOULD BE ALONG AND NORTH OF I-70.

THE DETAILS OF THE FORECAST FOR WEDNESDAY ARE MUDDIED BY
UNCERTAINTIES IN THE QUALITY OF THE WARM SECTOR AIR MASS. THERE WILL
LIKELY BE A CONSIDERABLE AMOUNT OF CLOUD COVER WHICH WILL LIMIT
HEATING AND INSTABILITY. DEEP LAYER SHEAR WILL IN GENERAL
IMPROVE...THUS THE POTENTIAL FOR ORGANIZED SEVERE STORMS AND
SUPERCELLS IS THERE IF WE CAN GENERATE SOME DECENT
INSTABILITY...SPCLY FROM THE E/W FRONT SWD. THIS BNDRY WILL MOST
LIKELY BE DRAPPED JUST NORTH OF I-70 MUCH OF THE DAY WITH THE
HIGHEST POPS SPANNING THIS FRONT AND INTO THE COOL SECTOR. HOWEVER
THAT SAID...THERE IS HIGH POTENTIAL FOR PCPN AND THUNDERSTORMS
THROUGHOUT THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT AS THE CLOSED
OFF SYSTEM SLOWS AND MAINTAINS FAVORABLE LARGE SCALE FORCING. THE
HIGHEST HEAVY RAINFALL POTENTIAL SHOULD REMAIN INVOF OF THE E/W
FRONT.

THE GFS BEGINS TO SUFFER FROM CONVECTIVE FEEDBACK AFTER AROUND 30H
AND THEREFORE THE NAM AND UKMET HAVE BEEN FOLLOWED MORE CLOSELY IN
THE WED THRU THURSDAY TIME FRAME. WE ANTICIPATE A NEARLY
VERTICALLY STACKED LOW INVOF OF CENTRAL MO ON THURSDAY MORNING
WITH AN ATTENDANT N/S CDFNT AND E/W WARM FRONT. THIS FEATURE
SHOULD MOVE SLOWLY NEWD THRU THE COURSE OF THE DAY WITH
PRECIPITATION CHANCES TAPERING OFF BY THURSDAY EVENING.

NO FLOOD WATCHES ARE PLANNED ATTM...HOWEVER WE WILL CONT TO
HIGHLIGHT HEAVY RAIN IN THE WORDED FCST...HWO AND ESF.

CONFIDENCE IN THE EXTENDED PORTION OF THE FORECAST PERIOD...SPCLY
SAT AND SUN REMAIN RATHER LOW. THE LAST 4 DAYS THE MODELS HAVE
OFFERED DIFFERING SOLUTIONS. THE CURRENT FCST SHOWS ONLY SLIGHT
CHANGES TO THE PREVIOUS ONE...MAINTAINING A DRY FORECAST WITH A
WARMING TREND AFTER THE LATE WEEK COOL DOWN.

GLASS

&&

.AVIATION...
FOR THE 00Z TAFS...
VFR CONDITIONS WILL PREVAIL AT MOST LOCATIONS THRU 04Z TO 06Z...WITH
LOWER CONDITIONS DEVELOPING IN THE VICINITY OF SHOWERS AND
THUNDERSTORMS. A WARM FRONT EXTENDED FROM A DEEP LOW PRESSURE SYSTEM
OVER SOUTHWEST KS TO NORTHEASTERN KS AND ACROSS NORTHERN MO EARLY
THIS EVENING. THE LOW PRESSURE SYSTEM IS FORECAST TO MOVE INTO
CENTRAL OK BY 12Z WEDNESDAY WITH THE WARM FRONT ACROSS CENTRAL MO.
SHOWERS AND THUNDERSTORMS WILL REMAIN SCATTERED ACROSS THE REGION
THIS EVENING AND THEN INCREASE IN COVERAGE AFTER 04Z AS LOW LEVEL
MOISTURE SURGES INTO THE AREA FROM THE SOUTH. KCOU...KSTL AND KSUS
SHOULD SEE A BIT OF A BREAK ON WEDNESDAY MORNING THRU EARLY
AFTERNOON BEFORE ANOTHER ROUND OF ACTIVITY DEVELOPS AND MOVES THRU.
AS FOR KUIN...THEY WILL REMAIN NORTH OF WARM FRONT...WITH RWS OFF
AND ON THRU THE ENTIRE FORECAST PERIOD...SO ISOLATED TRWS POSSIBLE.

BYRD

&&

.HYDROLOGY...
A HYDROLOGIC OUTLOOK HAS BEEN ISSUED TO ADDRESS THE POTENTIAL FOR
RIVER FLOODING AS WELL AS LOCALIZED FLASH FLOODING FROM THE
PERIODS OF THUNDERSTORMS THAT ARE EXPECTED TO OCCUR...MAINLY FROM
THIS AFTERNOON THROUGH WEDNESDAY NIGHT. WIDESPREAD 1 TO 2 INCH
RAINFALL AMOUNTS ARE EXPECTED OVER THE NEXT 48 HOURS WITH LOCALLY
HIGHER AMOUNTS...WHERE THUNDERSTORMS CAN HIT THE SAME AREAS OVER
AND OVER AGAIN. 6-HOURLY FFG VALUES ARE GENERALLY FROM 2.5 TO 3
INCHES OVER THE AREA...AND SO STILL A LITTLE HIGH FOR THE RAINFALL
AMOUNTS EXPECTED...ESPECIALLY CONSIDERING THE QPF FORECAST IS OVER
A 48 HOUR PERIOD. THE KEY WILL BE THE LOCALLY HIGHER AMOUNTS...
AND WE STILL HAVE TIME TO WATCH THIS FOR ANOTHER MODEL RUN BEFORE
LETTING GO WITH A FFA PRODUCT.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 3:45 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT TUE APR 24 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
345 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THUNDERSTORMS
ARE EXPECTED ACROSS THE REGION TONIGHT. SOME OF THESE THUNDERSTORMS
MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...THERE IS AN INCREASED
POTENTIAL FOR FLOODING FROM HEAVY RAINFALL PRODUCING STORMS. SEE
THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS ARE LIKELY
THROUGH WEDNESDAY NIGHT...SOME OF THESE THUNDERSTORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...THERE IS AN
INCREASED POTENTIAL FOR FLOODING FROM HEAVY RAINFALL PRODUCING
STORMS. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS.

THE CHANCE FOR THUNDERSTORMS WILL PERSIST INTO THURSDAY WITH THE
CONTINUED POTENTIAL FOR STRONG STORMS IN EAST CENTRAL AND
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

GLASS

In the hours before

Local storm report, Apr 24, 6:12 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             2 W PEVELY              38.29N 90.43W
04/24/2007  E1.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

FGLASS
Local storm report, Apr 24, 6:25 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             FESTUS                  38.22N 90.41W
04/24/2007  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

0610 PM     HAIL             BURTON                  39.90N 91.25W
04/24/2007  E0.75 INCH       ADAMS              IL   TRAINED SPOTTER

0620 PM     HAIL             2 N PEVELY              38.32N 90.40W
04/24/2007  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

0610 PM     HAIL             FESTUS                  38.22N 90.41W
04/24/2007  E1.00 INCH       JEFFERSON          MO   BROADCAST MEDIA

&&

FGLASS
Local storm report, Apr 24, 6:29 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             1 W BARNHART            38.33N 90.42W
04/24/2007  E0.75 INCH       JEFFERSON          MO   AMATEUR RADIO

            REPORTED ALONG INTERSTATE 55

0627 PM     HAIL             ARNOLD                  38.43N 90.37W
04/24/2007  E0.88 INCH       JEFFERSON          MO   LAW ENFORCEMENT

&&

FGLASS
Local storm report, Apr 24, 7:56 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             QUINCY                  39.93N 91.39W
04/24/2007  E1.00 INCH       ADAMS              IL   TRAINED SPOTTER

&&

FGLASS
Local storm report, Apr 24, 8:05 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             QUINCY                  39.93N 91.39W
04/24/2007  E0.75 INCH       ADAMS              IL   LAW ENFORCEMENT

            FROM CITY POLICE

&&

FGLASS
Local storm report, Apr 24, 9:03 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     ASHLAND                 38.77N 92.26W
04/24/2007  M61 MPH          BOONE              MO   ASOS

            KCOU ASOS MEASURED WIND GUST

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:59 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.